- Gentle on the stomach
- Easy to swallow
- Does not contain: Preservatives, artificial flavours, artificial colours, glucose, yeast, dairy products, lactose, gluten, wheat, sugar or soy.
- Made in Australia
Effective relief of pain
|Dimensions||10.5 × 3.5 × 6.5 cm|
Paracetamol 500 mg
Adults & Children 12 years and over: 1-2 Geltabs every 4-6 hours, maximum 8 Geltabs in 24 hours.
Children 7-12 years: 1/2-1 Geltab, maximum 4 Geltabs in 24 hours.
Consult your health professional is symptoms persist.
Always read the label and follow directions for use.
Do not exceed maximum daily dosage.
Not recommended for children under 7 years.
Do not take with other products containing paracetamol.